ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the integrability with weight of trigonometric series

Krasniqi, Xh. Z. and Szal, B. (2020) On the integrability with weight of trigonometric series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 57-67. ISSN 00002-3043

[img] PDF
Download (287Kb)
    Item Type: Article
    Uncontrolled Keywords: trigonometric series, integrability, Lp spaces, rest bounded variation
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:44
    Last Modified: 05 Jun 2020 07:44
    URI: http://mathematics.asj-oa.am/id/eprint/2722

    Actions (login required)

    View Item